# SDR UALA2008111302866

- Difficulty date: May 18, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Aircraft time: 61,071 hours, 35,815 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 294.5 FRAME AT STR 11L HAS TOOLING MARK.  REPAIRED PER UA-EVA-71570 AND REO-L01074.  THIS IS A TIME LIMITED REPAIR FOR 12 MONTHS.  BOEING MUST ISSUE A NEW 8100-9 ON OR BEFORE 17MAY2009.  RECEIVED FIRST STAGE APPROVAL.
